WoRMS taxon details

Hyalinoecia bermudensis (Hartman, 1965)

738684  (urn:lsid:marinespecies.org:taxname:738684)

accepted
Species
Paronuphis bermudensis Hartman, 1965 (superseded original combination)
marine, brackish, fresh, terrestrial
Hartman, Olga. (1965). Deep-water benthic polychaetous annelids off New England to Bermuda and other North Atlantic areas. <em>Occasional Papers of the Allan Hancock Foundation.</em> 28: 1-384., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/20299 [details]   

(ofParonuphis bermudensis Hartman, 1965) Hartman, Olga. (1965). Deep-water benthic polychaetous annelids off New England to Bermuda and other North Atlantic areas. <em>Occasional Papers of the Allan Hancock Foundation.</em> 28: 1-384., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/20299 [details]   
Type locality contained in Atlantic Ocean  
type locality contained in Atlantic Ocean [from synonym] [view taxon] [details]
Read, G.; Fauchald, K. (Ed.) (2019). World Polychaeta database. Hyalinoecia bermudensis (Hartman, 1965). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=738684 on 2019-05-26
Date
action
by
2013-09-01 01:11:30Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Hartman, Olga. (1965). Deep-water benthic polychaetous annelids off New England to Bermuda and other North Atlantic areas. <em>Occasional Papers of the Allan Hancock Foundation.</em> 28: 1-384., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/20299 [details]   

original description  (ofParonuphis bermudensis Hartman, 1965) Hartman, Olga. (1965). Deep-water benthic polychaetous annelids off New England to Bermuda and other North Atlantic areas. <em>Occasional Papers of the Allan Hancock Foundation.</em> 28: 1-384., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/20299 [details]   

new combination reference Paxton, H. 1986. Generic revision and relationships of the family Onuphidae (Annelida: Polychaeta). Records of the Australian Museum, 38: 1-74., available online at http://australianmuseum.net.au/Uploads/Journals/17658/175_complete.pdf
page(s): 30 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality